# SDR SIMA20170923002

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 3,710 hours, 2,571 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5G01
- Part serial: 902420
- Condition: Damaged
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FAN DISK EXHIBITS FORE AND AFT MOVEMENT OF APPROXIMATELY .040 INCH. REMOVED AND REPLACED OF RT ENGINE IAW W/C 71-00-01-00-801 AND W/C 71-00-01-400-801.
